Review Exercise 3 Key

Review Exercise 3 Key - Wenatchee Valley College Nursing...

Info iconThis preview shows pages 1–2. Sign up to view the full content.

View Full Document Right Arrow Icon
Wenatchee Valley College Nursing Program Review Exercise #3 - KEY 1. Which of the following antiseizure drugs is NOT matched with the correct classification? A. Dilantin: hydantoins B. Tegretol: sedative/hypnotic C. Valium: benzodiazepines D. Luminal: barbiturates Answer: B (Misc. anticonvulsant) 2. According to your textbook which of the following statements is true regarding management of seizure disorders in children? A. Anticonvulsant medication may lead to increased interest and participation in school and family activities B. Discussing the child’s medication therapy with the school nurse is a violation of her/her HIPPA rights C. Avoid shaking oral liquid medications as the resultant air bubbles can impede accuracy in pouring a correct dose D. Frequent dosage adjustments are common during initiation of treatment Answer: D 3. Which of the following terms is NOT matched with an accurate definition? A. Tonic phase: intense muscular contractions, loss of consciousness and rigidity B. Clonic phase: bilateral symmetric jerks alternating with relaxation of extremities C. Automatisms: unconscious movements such as lip smacking D. Aura: brief loss of consciousness Answer: D 4. Sally is a 25-year old diabetic woman who was recently diagnosed with a seizure
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
Image of page 2
This is the end of the preview. Sign up to access the rest of the document.

Page1 / 3

Review Exercise 3 Key - Wenatchee Valley College Nursing...

This preview shows document pages 1 - 2. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online